# SDR YENA2007036

- Difficulty date: May 20, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 2,480 hours, 1,707 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0786
- Condition: Failed
- Location: Lt Ob Slat
- Part time: 2,486 hours, 1,710 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 907, JFK-ORD, SLAT LO RATE MESSAGE ON EICAS, FIRST APPEARED AFTER TAKEOFF ON FLAP RETRACTION.  SLAT FAIL MESSAGE DURING FLAP EXTENSION.  SLAT FAILED BETWEEN LEVER POSITION TO 0 AND 1.  PERFORMED SYSTEM TEST IAW FIM TASK 27-53-00-810-803A & IAW FIM TASK 27-53-00-804A, SYSTEM OPS CHECKS GOOD, NO DEFECTS NOTED.  TSI N236TO1018 TROUBLESHOOTING OF SLAT FAIL ASSIGNED.  COMPLIED WITH TSI 236TO1018, REMOVED & REPLACED SLAT SKEW SENSOR LEFT REF AMM 27-83-01, OPS CHECK GOOD AT THIS TIME.
